# SDR ASAA0954130

- Difficulty date: January 3, 2009
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 9,880 hours, 2,920 cycles
- System (JASC): 2210 · Autopilot System
- Part: Sensor
- Part number: H504B
- Condition: Out Of Adjust
- Location: Spoiler
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND APP TO 7L: ACFT LANDED APPROX 55 FT LT OF CENTERLINE. CALM WINDS. GROUNDED YES. FOUND SPOILER 9 POSITION SENSOR OUT OF ADJUSTMENT AND ADJUSTED SENSOR REF MM 22-11-27. OPS NML IAW SAME. ILS SYS OPS NML REF MM 34-31-00. LAND VERIFY TEST NML REF MM 22-11-00 GP NR 49.
